In the present paper, we establish the quantitative estimates in terms of weighted modulus of continuity, for the differences of Baskakov operators with Baskakov–Szász operators, Baskakov–Kantorovich operators and Genuine Baskakov–Durrmeyer type operators. Also, we find the estimates for the mutual differences of these operators. Finally, we provide an estimate for the difference of operators by direct method.
This is a preview of subscription content, log in to check access.
Buy single article
Instant access to the full article PDF.
Price includes VAT for USA
Acar, T., Aral, A., Raşa, I.: The new forms of Voronovskaja’s theorem in weighted spaces. Positivity 20, 25–40 (2016)
Acu, A.M., Raşa, I.: New estimates for differences of positive linear operators. Numer. Algorithms 73, 775–789 (2016)
Aral, A., Inoan D., and Raşa, I.: On differences of linear positive operators. Anal. Math. Phys. https://doi.org/10.1007/s13324-018-0227-7
Finta, Z.: On converse approximation theorems. J. Math. Anal. Appl. 312, 159–180 (2005)
Gonska, H., Pitul, P., Raşa, I.: On differences of positive linear operators. Carpathian J. Math. 22(1–2), 65–78 (2006)
Gonska, H., Raşa, I.: Differences of positive linear operators and the second order modulus. Carpathian J. Math. 24(3), 332–340 (2008)
Gupta, V.: A note on modified Baskakov type operators. Approx. Theory Appl. 10(3), 74–78 (1994)
Gupta, V.: Differences of operators of Lupaş type. Constr. Math. Anal. 1(1), 9–14 (2018)
Gupta, V.: General estimates for the difference of operators. Comput. Math. Methods 1(2), e1018 (2019). https://doi.org/10.1002/cmm4.1018
Gupta, V.: On difference of operators with applications to Szász type operators. RACSAM 113, 2059–2071 (2018). https://doi.org/10.1007/s13398-018-0605-x
Gupta, V., Rassias, T.M., Agrawal, P.N., Acu, A.M.: Recent Advances in Constructive Approximation Theory. Springer, Cham (2018)
Gupta, V., Srivastava, G.S.: Simultaneous approximation by Baskakov-Szász type operators. Bull. Math. Soc. Sci. Math. Roum. 37(85), 73–85 (1993)
Zhang, C., Zhu, Z.: Preservation properties of Baskakov-Kantorovich operators. Comput. Math. Appl. 57, 1450–1455 (2009)
Springer Nature remains neutral with regard to jurisdictional claims in published maps and institutional affiliations.
Communicated by Ronen Peretz.
About this article
Cite this article
Gupta, V., Agrawal, D. & Rassias, M.T. Quantitative Estimates for Differences of Baskakov-Type Operators. Complex Anal. Oper. Theory 13, 4045–4064 (2019). https://doi.org/10.1007/s11785-019-00950-x
- Baskakov–Szász operators
- Modulus of continuity
- Baskakov–Kantorovich operators
- Genuine Baskakov–Durrmeyer type operators